# SDR DL757952739

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Aft Flap
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, COMPLETED SCHEDULED PERMANENT REPAIR FOR CRACKS IN NR 1 AFT FLAP.  REPAIRED PER SRM 57-53-01 AND SRM 51-70-17.
